Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6476
Title: On the metric entropy of some classes of holomorphic functions
Authors: Stegbuchner, Hans
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Hans Stegbuchner, "On the metric entropy of some classes of holomorphic functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 1-5.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: 
Si determina la ɛ-entropia e la ɛ-capacità (nel senso di Kolmogorov) per funzioni con integrale limitato di Dirichlet e per funzioni « mean p- valent ».

The ɛ-entropy and ɛ-capacity (in the sense of Kolmogorov) of functions with bounded Dirichlet integral and « mean p-valent » functions are determined.
Type: Article
URI: http://hdl.handle.net/10077/6476
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat
StegbuchnerRendMat09.pdf242.99 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

387
checked on Oct 16, 2019

Download(s)

196
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.